MATEC Web of Conferences
Volume 61, 2016The International Seminar on Applied Physics, Optoelectronics and Photonics (APOP 2016)
|Number of page(s)||4|
|Section||Chapter 1 Applied Physics|
|Published online||28 June 2016|
- O.A. Ladyzenskaja, V.A. Solonnikov>, N.N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. society, Providence, RI, 1968.
- C.V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum, New York, 1992. J. Rauch. Discontinuous semilinear differential equations and multiple valued maps, Proc. Amer. Math. Soc. 64 (1977) 277–282.
- S. Wang, M.X. Wang, C.H. Xie, A nonlinear degenerate diffusion equation not in divergence form, Z. Angew. Math. Phys. 51 (2000) 149–159. [CrossRef]
- A. Friedman, J.B. McLeod, Blow up of solutions of nonlinear degenerate parabolic equations, Arch. Rational Mech. Anal. 96 (1987) 55–80.
- M. Wiegner, Blow-up for solutions of some degenerate parabolic equations, Differential Integral Equations 7 (1994) 1641–1647.
- Y. Gao, W. Gao Existence and blow-up of solutions for a porous medium equation with nonlocal boundary condition. Applicable Analysis, 90(5)(2011), 799–809. [CrossRef]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.